# SDR 96ZZZX5049

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59316
- Make and model: Doug DC3C
- Aircraft serial: 18986
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Rt Eng Nr 2
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE STARTED TO RUN ROUGH AND BACKFIRE IN-FLIGHT.  ENGINE SHUT DOWN AND AN UNEVENTFUL LANDING WAS MADE.  INVESTIGATION FOUND NR 2 CYLINDER CRACKED.  CYLINDER WAS REMOVED AND REPLACED WITH A YELLOW TAGGED UNIT.  ENGINE GROUND RAN, CHECKED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  SUSPECT FATIGUE AS CAUSE OF CRACK.
